# SDR UALA2012022701193

- Difficulty date: February 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 89,021 hours, 14,165 cycles
- Engine: Pwa PW4060
- Engine time: 49,546 hours, 8,095 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004108
- Part serial: 22
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG EXPERIENCED A 'SILENT SURGE'.  PLEASE REPLACE THE EEC MR73412 PCN 480-9191.  REF MM 73-21-04 P4XX.  PUT EG ALERT TAG ON REMOVED EEC.  WRITE RMVL REASON AS "ROUTE TO HS FOR PB SENSORS RPLMNT.  REF HS SB EEC131-73-62 DUE SURGE".  REPLACED LT ENG EEC PER MM, OPS CK'S GOOD.
